# SDR RRXA98497

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 35964
- Condition: Cracked
- Location: Bs 435-445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FLOOR PANEL WITH CRACKS THROUGH BOLT HOLES AT FS 435 TO 445 LBL 60.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH SK98418, AREA TREATED IAW DC-8 SRM 51-1-8.
